Vol. 8, No. 2, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 5, 1083–1342
Issue 4, 813–1081
Issue 3, 555–812
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Locally conformally flat ancient Ricci flows

Giovanni Catino, Carlo Mantegazza and Lorenzo Mazzieri

Vol. 8 (2015), No. 2, 365–371

We show that any locally conformally flat ancient solution to the Ricci flow must be rotationally symmetric. As a by-product, we prove that any locally conformally flat Ricci soliton is a gradient soliton in the shrinking and steady cases as well as in the expanding case, provided the soliton has nonnegative curvature.

Ricci solitons, Ricci flow
Mathematical Subject Classification 2010
Primary: 53C24, 53C25, 53C44
Received: 8 May 2014
Accepted: 9 February 2015
Published: 10 May 2015
Giovanni Catino
Dipartimento di Matematica
Politecnico di Milano
Piazza Leonardo da Vinci 32
I-20133 Milano
Carlo Mantegazza
Scuola Normale Superiore di Pisa
Piazza dei Cavalieri 7
I-56126 Pisa
Lorenzo Mazzieri
Scuola Normale Superiore di Pisa
Piazza dei Cavalieri 7
I-56126 Pisa